MAUDE Adverse Event Report: ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF-PUNCHING TRIPLE LOADED FIBERTAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/24/2025, an arthrex subsidiary employee reported via email that an ar-3633sp self-punching triple-loaded fibertak anchor became unusable.After the anchor was inserted into the bone hole, the suture came out without any resistance when pulled.The anchor was subsequently removed, and the surgery was completed using a product from another manufacturer.This was discovered during a procedure on (b)(6) 2025.There was no significant delay reported, no additional anesthesia was administered, and no adverse effects were reported during or following the procedure due to this issue.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to incomplete or inadequate seating, misaligned insertion, or excessive tension applied to sutures before the anchor was fully set.

Brand Name
SELF-PUNCHING TRIPLE LOADED FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23439223
Report Number1220246-2025-04938
Device Sequence Number4733010
Product Code MBI
UDI-Device Identifier00888867369962
UDI-Public(01)00888867369962(11)241217(17)291130(10)15363108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF-PUNCHING TRIPLE LOADED FIBERTAK
Device Catalogue NumberAR-3633SP
Device Lot Number15363108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown